# SDR UPS00434359

- Difficulty date: October 17, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SEAT TRACK UPPER DECK RBL 46 HEAVY CORRODED BETWEEN STA 480 AND 560.  CORROSION OUT OF LIMITS OF SRM 53-10-01.  REPLACED SEAT TRACK RBL 46  BETWEEN STA 400 AND 500 ACCORDING TO SRM 53-10-05 FIG 6.
